On k-Pseudoflat Complex Spaces.

Alan T. Huckleberry; Ricardo Nirenberg

Mathematische Annalen (1973)

  • Volume: 200, page 1-10
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Huckleberry, Alan T., and Nirenberg, Ricardo. "On k-Pseudoflat Complex Spaces.." Mathematische Annalen 200 (1973): 1-10. <http://eudml.org/doc/162335>.

author = {Huckleberry, Alan T., Nirenberg, Ricardo},
journal = {Mathematische Annalen},
pages = {1-10},
title = {On k-Pseudoflat Complex Spaces.},
url = {http://eudml.org/doc/162335},
volume = {200},
year = {1973},

AU - Huckleberry, Alan T.
AU - Nirenberg, Ricardo
TI - On k-Pseudoflat Complex Spaces.
JO - Mathematische Annalen
PY - 1973
VL - 200
SP - 1
EP - 10
UR - http://eudml.org/doc/162335
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.